Previous |  Up |  Next


[CGM] M. Crnjac, B. Guljaš, H. I. Miller: On some questions of Ger, Grubb and Kraljevič. Acta Math. Hungarica 57 (3–4) (1991), 253–257. DOI 10.1007/BF01903675 | MR 1139318
[D] M. Dolcher: Topologia e strutture di convergenza. Annali della Scuola Normale Superiore di Pisa XIV (1960), 63–92. MR 0114201
[DFZ] D. Dikranjan, R. Frič, F. Zanolin: On convergence groups with dense coarse subgroups. Czechoslovak Math. J. 37 (1987), 471–479. MR 0904771
[F1] R. Frič: Rationals with exotic convergences. Math. Slovaca 39 (1989), 141–147. MR 1018255
[F2] R. Frič: Rationals with exotic convergences II. Math. Slovaca 40 (1990), 389–400. MR 1120969
[N] J. Novák: On completions of covergence commutative groups. General Topology and its Relations to Modern Analysis and Algebra III, Praha, Academia, 1968, pp. 335–340. MR 0365451
Partner of
EuDML logo